Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 52, NWS North Platte, NE

May 18, 20134 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 18, 2013, 7:04 PM MDT for 4 counties in Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2013, 7:04 PM MDT (01:04 UTC)
Expired
May 18, 2013, 7:45 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 7:15 PM MDTHAIL 115 Ne Arthur, NEQUARTER SIZE HAIL REPORTED ALONG WITH WINDS ESTIMATED AT 60MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 1:42 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2765 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WUUS53 KLBF 190104
SVRLBF
NEC005-075-091-117-190145-
/O.NEW.KLBF.SV.W.0052.130519T0104Z-130519T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
704 PM MDT SAT MAY 18 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHEASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 745 PM MDT/845 PM CDT/

* AT 702 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUCKTAIL...
  AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BUCKTAIL...FLATTS...THREE MILE LAKE...CALORA...LENA...SAND BEACH
  LAKE...EAST CODY LAKE AND HECLA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 171 AND 178.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 169 AND 183.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 57 AND 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 10127 4196 10098 4142 10146 4152 10167
TIME...MOT...LOC 0104Z 210DEG 34KT 4156 10150

HAIL...1.00IN
WIND...<50MPH

$$

POWER
3 follow-up statements
853 
WWUS53 KLBF 190115
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT SAT MAY 18 2013

NEC005-075-091-117-190145-
/O.CON.KLBF.SV.W.0052.000000T0000Z-130519T0145Z/
GRANT NE-HOOKER NE-MCPHERSON NE-ARTHUR NE-
715 PM MDT SAT MAY 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ARTHUR...NORTHWESTERN MCPHERSON...HOOKER AND SOUTHEASTERN GRANT
COUNTIES UNTIL 745 PM MDT/845 PM CDT/...

AT 712 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALORA...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LENA...SAND BEACH LAKE...EAST CODY LAKE AND HECLA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 171 AND 178.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 169 AND 178.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 57 AND 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4158 10135 4159 10161 4209 10127 4196 10098
TIME...MOT...LOC 0115Z 210DEG 34KT 4165 10143

HAIL...1.00IN
WIND...<50MPH

$$

POWER
603 
WWUS53 KLBF 190132
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT MAY 18 2013

NEC005-190142-
/O.CAN.KLBF.SV.W.0052.000000T0000Z-130519T0145Z/
ARTHUR NE-
732 PM MDT SAT MAY 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARTHUR COUNTY IS 
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4196 10098 4168 10128 4170 10141 4174 10141
      4175 10150 4186 10143 4209 10127
TIME...MOT...LOC 0132Z 210DEG 34KT 4179 10132

$$

NEC075-091-117-190145-
/O.CON.KLBF.SV.W.0052.000000T0000Z-130519T0145Z/
GRANT NE-HOOKER NE-MCPHERSON NE-
732 PM MDT SAT MAY 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCPHERSON...HOOKER AND SOUTHEASTERN GRANT COUNTIES UNTIL 745 PM
MDT/845 PM CDT/...

AT 730 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST CODY
LAKE...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
HECLA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 171 AND 178.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 57 AND 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4196 10098 4168 10128 4170 10141 4174 10141
      4175 10150 4186 10143 4209 10127
TIME...MOT...LOC 0132Z 210DEG 34KT 4179 10132

HAIL...1.00IN
WIND...<50MPH

$$

POWER
397 
WWUS53 KLBF 190142
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT SAT MAY 18 2013

NEC075-091-117-190152-
/O.EXP.KLBF.SV.W.0052.000000T0000Z-130519T0145Z/
GRANT NE-HOOKER NE-MCPHERSON NE-
742 PM MDT SAT MAY 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCPHERSON...
HOOKER AND SOUTHEASTERN GRANT COUNTIES WILL EXPIRE AT 845 PM CDT/745
PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4196 10098 4168 10128 4170 10141 4174 10141
      4175 10150 4186 10143 4209 10127
TIME...MOT...LOC 0142Z 210DEG 34KT 4187 10125

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 5:21 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 18, 5:21 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT SAT MAY 18 2013

.SYNOPSIS...
ISSUED AT 235 PM CDT SAT MAY 18 2013

AT H5 UPPER TROUGH OVER THE ROCKIES AND RIDGING INTO GREAT LAKES.
AT THE SURFACE SURFACE LOW OVER NORTHWEST KANSAS WITH INVERTED
TROUGH INTO CENTRAL SOUTH DAKOTA AND DRY LINE FROM EASTERN COLORADO
THROUGH THE TEXAS PANHANDLE.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 235 PM CDT SAT MAY 18 2013 TSTMS EXPECTED THROUGH MUCH OF THE
NIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. INITIAL ROUND OF
STORMS EXPECTED TO DEVELOP/MOVE NORTHEAST FROM SOUTHWEST
NEBRASKA...THROUGH CENTRAL AND INTO NORTH CENTRAL NEBRASKA. BACKED
SFC WINDS TO THE SOUTHEAST ARE EXPECTED ACROSS MOST OF SOUTHWEST
NEBRASKA...WITH SPEEDS INCREASING JUST OFF THE SFC EARLY THIS
EVENING. THE TIME FRAME FROM 600 PM CDT TO 900 PM CDT LOOKS TO BE
THE MOST FAVORABLE FOR TORNADO DEVELOPMENT ACROSS SOUTHWEST
NEBRASKA. IN ADDITION TO THE TORNADO THREAT...VERY LARGE
HAIL...POSSIBLE BASEBALL SIZE OR LARGER...IS EXPECTED. STORMS WILL
LIKELY MERGE EARLY THIS EVENING INTO A COMPLEX AS THEY ADVANCE
NORTHEAST TOWARD CENTRAL AND NORTH CENTRAL NEBRASKA. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THE COMPLEX.

AFTER THIS INITIAL ROUND...ADDITIONAL ELEVATED TSTMS ARE POSSIBLE
JUST ABOUT ANYWHERE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THESE
WILL BE THE RESULT OF A STRENGTHENING LOW LEVEL JET AND CONTINUED
LARGE SCALE ASCENT.

MODELS NOT IN VERY GOOD AGREEMENT SUNDAY...AND THIS IS NOT A
SURPRISE DUE TO THE LARGE AMOUNT OF CONVECTION EXPECTED TONIGHT.
BASICALLY A LARGE UPPER LEVEL LOW WILL SLOWLY MIGRATE EAST ACROSS
THE CENTRAL PLAINS SUNDAY AND BEYOND. CONVECTION WILL LIKELY DICTATE
THE ACTUAL LOCATION OF THE FEATURE. FOR NOW IT APPEARS IT MAY BE IN
OR VERY NEAR THE FORECAST AREA SUNDAY...SO HIGHER POPS WILL BE
MAINTAINED. THERE COULD BE SOME STRONGER STORMS ALONG THE COLD FRONT
THAT WILL BE LOCATED IN CENTRAL NEBRASKA DURING THE LATE
AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT MAY 18 2013

MODELS HAVE SOME PROBLEMS WITH HANDLING OF H5 LOW FOR THE NEXT
SEVERAL DAYS BUT STILL ALL IN ALL WITH SUBTLE DIFFERENCES WIDE
SPREAD PRECIPITATION EXPECTED FOR MOST OF WESTERN AND NORTH
CENTRAL NEBRASKA THROUGH WEDNESDAY. THIS WILL BRING CONCERNS FOR
HYDROLOGY. SEVERE WEATHER FOCUS OVER NORTH CENTRAL NEBRASKA ON
SUNDAY EAST OF A LINE FROM AINSWORTH TO BROKEN BOW. NAM FASTEST
AND DRIEST MODEL AND OUTLIER FROM EC AND GFS. HAVE TRENDED MORE
TOWARDS THE EC AND GFS SLOWER SOLUTION. MODELS HAVE WARMED SOME IN
THE EXTENDED WITH +6C AT 850MB BY 12Z WEDNESDAY AND THEN A
GRADUAL INCREASE THROUGH THE END OF THE PERIOD. NEXT SYSTEM MOVES
INTO WESTERN NEBRASKA THURSDAY INTO SATURDAY. HAVE RETAINED SLIGHT
CHANCES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 619 PM CDT SAT MAY 18 2013

THUNDERSTORMS ARE THE MAIN CONCERN FOR AVIATION WEATHER THIS
AFTERNOON AND OVERNIGHT. THUNDERSTORM COVERAGE AND INTENSITY WILL
INCREASE THIS EVENING IN WESTERN NEBRASKA. THERE IS A SIGNIFICANT
RISK OF WIND GREATER THAN 35G45KT IN AND NEAR THE STORMS ALONG WITH
HAIL OF ONE INCH DIAMETER OR GREATER. AT THIS TIME...IT APPEARS THAT
THE STORMS WILL MAKE THEIR WAY NORTHWARD OUT OF NORTH CENTRAL
NEBRASKA AFTER 08Z. THE PRIMARY THREAT IN CENTRAL AND SOUTHWEST
NEBRASKA IS EXPECTED TO BE FROM 23-05Z.

LOW LEVEL MOISTURE REMAINING IN THE WAKE OF THE STORMS WILL BRING AT
LEAST A SLIGHT CHANCE OF PATCHY FOG AND SOME MARGINAL CEILINGS.

THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY AFTER 15Z...ESPECIALLY IN
NORTHERN AND EASTERN NEBRASKA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...TAYLOR
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, May 18, 8:40 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 AM CDT SAT MAY 18 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-191445-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
940 AM CDT SAT MAY 18 2013 /840 AM MDT SAT MAY 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

AN ACTIVE SEVERE WEATHER DAY IS EXPECTED BEGINNING LATE IN THE
AFTERNOON THROUGH THE OVERNIGHT HOURS TONIGHT. SEVERE STORMS ARE
EXPECTED TO DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON
NEAR HAYES CENTER...IMPERIAL...OGALLALA AND OSHKOSH. THE ACTIVITY
WILL
SPREAD EAST AND NORTHEAST THROUGHOUT THE EVENING HOURS AND INTO
NORTHERN AND NORTHEAST NEBRASKA TONIGHT.

TORNADO POTENTIAL WILL INCREASE BETWEEN 6 AND 9 PM AND THE AREA
OF GREATEST CONCERN WILL BE FROM STAPLETON SOUTH THROUGH NORTH
PLATTE...HAYES CENTER AND STOCKVILLE.

VERY LARGE HAIL...PERHAPS BASEBALL SIZE OR LARGER...IS EXPECTED
AS STORMS DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON
AND RAPIDLY BECOME SEVERE. VERY LARGE HAIL WILL BE POSSIBLE THIS
EVENING ALONG AND WEST OF A LINE FROM VALENTINE TO BROKEN BOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL SLOWLY MOVE EAST...AND BE LOCATED ACROSS
EASTERN PORTIONS OF NORTH CENTRAL INTO CENTRAL NEBRASKA SUNDAY
AFTERNOON. THUNDERSTORMS...A FEW POSSIBLE SEVERE...ARE AGAIN
POSSIBLE SUNDAY AFTERNOON ALONG THE THE FRONT. THE AREA EAST OF
A LINE FROM ONEILL TO BROKEN BOW WILL BE THE AREA OF CONCERN FOR
SEVERE STORMS. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING
WIND GUSTS WILL BE THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, May 18, 6:19 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             6 ENE CHAPPELL          41.13N 102.36W
05/18/2013  E1.25 INCH       DEUEL              NE   PUBLIC

            STONES RANGED FROM PEAS TO HALF DOLLAR SIZE. PEA SIZE
            HAIL IS STILL FALLING.

&&

SNIVELY
Local storm report, May 18, 6:25 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
725 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             8 SSE RUSHVILLE         42.61N 102.41W
05/18/2013  M1.75 INCH       SHERIDAN           NE   PUBLIC

            HAILED FOR FIVE MINUTES.

&&

TKECK
Local storm report, May 18, 6:32 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             8 S PAXTON              41.01N 101.36W
05/18/2013  E1.50 INCH       KEITH              NE   PUBLIC

            PUBLIC REPORT OF 1.5 INCH HAIL

&&

JGOMEZ
Local storm report, May 18, 6:36 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             3 NE GRANT              40.88N 101.69W
05/18/2013  E1.00 INCH       PERKINS            NE   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL REPORTED 3 MILES NORTH EAST OF GRANT.

&&

JGOMEZ
Local storm report, May 18, 6:44 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             8 N GRANT               40.96N 101.73W
05/18/2013  E1.00 INCH       PERKINS            NE   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL REPORTED 8 MILES NORTH AND 1 MILE WEST
            OF GRANT.

&&

JGOMEZ
Local storm report, May 18, 6:49 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             13 NE RINGGOLD          41.64N 100.59W
05/18/2013  E0.88 INCH       LOGAN              NE   PUBLIC

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:09 PM MDTSevere Thunderstorm WarningLBFSheridan51 min
May 18, 6:12 PM MDTSevere Thunderstorm WarningLBFChase, Perkins48 min
May 18, 6:15 PM MDTTornado WarningLBFArthur, Deuel, Garden, Keith30 min
May 18, 6:20 PM MDTSevere Thunderstorm WarningLBFLogan, McPherson, Thomas40 min
May 18, 6:35 PM MDTTornado WarningLBFArthur, Keith, McPherson25 min
May 18, 6:40 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins50 min
May 18, 6:48 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, McPherson, Perkins42 min
May 18, 6:56 PM MDTSevere Thunderstorm WarningLBFChase49 min
May 18, 7:09 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas51 min
May 18, 7:45 PM MDTSevere Thunderstorm WarningLBFChase, Perkins45 min
May 19, 12:15 PM MDTAreal Flood AdvisoryLBFGarden, Keith, Logan, McPherson, Thomas136 days
May 19, 12:16 PM MDTAreal Flood AdvisoryLBFGarden, Keith9 hr
May 19, 2:56 PM MDTSevere Thunderstorm WarningLBFGarfield49 min
May 19, 3:21 PM MDTSevere Thunderstorm WarningLBFWheeler39 min
May 19, 4:05 PM MDTSevere Thunderstorm WarningLBFGarfield, Loup40 min
May 19, 4:20 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha40 min
May 19, 4:26 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler49 min
May 19, 4:34 PM MDTSevere Thunderstorm WarningLBFLoup, Rock41 min
May 19, 4:39 PM MDTSevere Thunderstorm WarningLBFGarfield51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.